# SDR IPXA2020061556528

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 221060126
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG NR 2 ENG O/B T/R BIFURCATION LATCH BAND RETAINING BRACKET BROKEN.  REPLACED IAW SRM 51-41-21.
